MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MIDAS REX LEGEND; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE

MDT POWERED SURGICAL SOLUTIONS MIDAS REX LEGEND; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Model Number MC30
Medical Device Problem Codes Fracture (1260); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: no conclusion can be drawn.No evaluation was performed, as the device was not returned.This regulatory report is being submitted due to a retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the reamer broke while reaming a lumbar screw and chips in the surgical site.It was also reported that bur stuck in the motor end and difficult to remove.No patient impact reported.

Brand Name
MIDAS REX LEGEND
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21705952
Report Number1625507-2025-01104
Device Sequence Number9952733
Product Code HBE
UDI-Device Identifier00643169760967
UDI-Public00643169760967
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2024
Device Model NumberMC30
Device Catalogue NumberMC30
Device Lot Number0218765239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown